# SDR HALA2019062000317

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 59 AND 69 AT -Y953 IS CORRODED AT LOCATIONS: 59+8,FR60, FR60+16, FR62+4, FR63 AND FR63+15. //  DAMAGE DIMENSION: FR59+8", FR60, FR60+16",FR62+4",FR63+15" INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS. FR63 CENTRAL L=1.0" W=1.0" DEPTH = 0.003" GAUGE USED P/N 2417S S/N VUD186. REASSESSED DAMAGE BLENDED AREA FOUND OUT OF LIMITS DUE TO CORROSION ON INNER VERTICAL WALL, FR60, FR60+16",FR62+4",FR63+15" INNER VERTICAL  AREA IAW SRM 53-31-15 REV 100. RII CARRIED IAW HAL GMM VOL1 CHAPTER 5 REV 49 - CORROSION CONFIRMED LEVEL 2 . COMPONENT REPAIR /REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW 51-72-11 REV 100.00 PARA 2.A (4) AND AIRBUS DWG F53477044002 ISSUE C. TASK COMPLETE
